# SDR AALA201909109014

- Difficulty date: August 25, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND TRANSITION ANGLE AT FR 753.5, RBL-21. REPLACED TRANSITION ANGLE PER SRM 53-00-53-2R, DRAWING #146A7502 AND AARD 51-00-05-1.
